Doctor insights on:
How Does One Combat The Spiriva Side Effect Of Trouble Urinating
Anticholinergic meds: Medications with an anticholinergic effect tend to relax the bladder and reduce the force of bladder contractions. This side effect should disappear when the drug is stopped. If the drug cannot be changed, there is some chance that this side effect will lessen with time. ...Read moreSee 1 more doctor answer
Urine is the product of the kidneys, which is produced to eliminate the waste products of metabolism, manage body fluid balance, &maintain acid-base balance. The blood is first filtered by the kidneys, and the composition of the resulting fluid is then altered depending on the body's needs. It is composed of mostly water, and breakdown products from blood cells impart ...Read more
Spiriva: This is an inhaled anticholinergic used chronically in patients with copd. It is predominantly excreted in the urine, and in fact patients with renal insufficiency need dose adjustments. There is no reason that it would not show up in urine if tested for, but why would anyone do this? ...Read more
I'm on mirtazapine 30mg and i've noticed i'm getting one of the side effects. Frequency to urinate will this side effect pass with time?
Imipramine 25mg 1 tablet a day since july. Has symptoms like cystitis for 2 weeks. Urine culture shows no infection. Side effect of imipramine?
Can there be ways to combat weight gain if it is a side effect of a medication that has to be taken?
Yes: A decrease in how much or how often you urinate is a possible side effect. A slight decrease in amount or frequency of urine by itself is not concerning. If your urinary habits have changed *drastically* or there are any other changes in your health or daily functioning, then report the change to your doctor now. Otherwise, mention the change in urination at your next visit. ...Read moreSee 1 more doctor answer
Frequency after ECP: Emergency contraception should not cause urinary frequency. If you feel this you may have a bladder infection. Go to your doctor and get checked if this persists more than a few days or if accompanied by fever, pain upon urination, or urinary bleeding. ...Read moreSee 1 more doctor answer
Using Tylenol sinus medicine to combat Rhinitis caused by side effect from medication. Is that ok?
Im on mirtazipine 30mg been on it a month or more now and i'm noticing the need to urinate more frequently , will this side effect go with time?
- Talk to a doctor live online for free
- How long does the side effect of postinol 2 last?
- How long does the side effects of plan b one step last?
- How long do the side effect of taxol last?
- Ask a doctor a question free online
- Does the side effect of muscle weakness from geodon ever go away?
- How long does the effect of weed last?
- Does flaxseed cause the side effect of muscle weakness?
- Are the symptoms of anaphylaxis bad how does one know he has it?
- Talk to a urologist online for free